# SDR 2004FA0000164

- Difficulty date: February 4, 2004
- Submitted: February 4, 2004
- Operation: General aviation
- Aircraft: N561ER
- Make and model: Bbavia 8KCAB
- Aircraft serial: 9342003
- Aircraft time: 66 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 125932
- Condition: Misinstalled
- Location: Fuel Cell
- Part time: 66 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C, D

## Discrepancy

FUEL TANK CAPS ARE VERY DIFFICULT TO SECURE PROPERLY.  IT IS EASY TO PUT THE CAP ON PARTIALLY.  THE FACTORY RECOMMENDS THE CAP GASKETS BE LUBED WITH SILICONE SPRAY.  WE ARE ALSO PUTTING ALIGNMENT MARKS ON THE CAP AND WING FOR POSITIVE ENGAGEMENT INDICATION.
